# SDR DXTA200702113

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 3,446 hours, 2,659 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RED GEAR UNLOCK LIGHT REMAINED ON.  FLEW FOR APPROX 1 HOUR TO GET BELOW MAX LANDING WEIGHT AND IN THAT TIME THE HYDRAULIC PRESSURE ANNUNCIATOR CAME ON  ONE TIME FOR APPROX 1 SECOND.  JACKED AIRCRAFT, INSPECTED AND CLEANED UPLOCK SWITCHES IN ALL THREE GEARS AND NO VISUAL DEFECTS WERE NOTED. PERFORMED SEVERAL OPERATIONAL CHECK OF LANDING GEAR FOR PROPER OPERATION AND ALSO NO DEFECTS WERE NOTED. COULDN'T DUPLICATE DISCREPENCY. ALL WORK WAS PERFORMED IAW CE-560XL MM CH. 32-01-00
